On Minimizing ||S−(AX−XB)||Pp
Serdica Mathematical Journal, Tome 26 (2000) no. 2, pp. 119-126
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this paper, we minimize the map Fp (X)= ||S−(AX−XB)||Pp ,
where the pair (A, B) has the property (F P )Cp , S ∈ Cp , X varies such that
AX − XB ∈ Cp and Cp denotes the von Neumann-Schatten class.
Keywords:
Generalized Derivation, Orthogonality, von Neumann-Schatten Class, Putnam Fuglede′s property
@article{SMJ2_2000_26_2_a2,
author = {Mecheri, Salah},
title = {On {Minimizing} {||S\ensuremath{-}(AX\ensuremath{-}XB)||Pp}},
journal = {Serdica Mathematical Journal},
pages = {119--126},
year = {2000},
volume = {26},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2000_26_2_a2/}
}
Mecheri, Salah. On Minimizing ||S−(AX−XB)||Pp. Serdica Mathematical Journal, Tome 26 (2000) no. 2, pp. 119-126. http://geodesic.mathdoc.fr/item/SMJ2_2000_26_2_a2/